中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Topological term in the non-linear sigma model of the SO(5) spin chains
作者: Lee, DH ;  Zhang, GM ;  Xiang, T
刊名: NUCLEAR PHYSICS B
出版日期: 2011
卷号: 846, 期号:3, 页码:607-615
关键词: BOND GROUND-STATES ;  VALENCE-BOND ;  QUANTUM ANTIFERROMAGNETS ;  SYSTEMS
学科分类: Physics
通讯作者: Zhang, GM (reprint author), Tsinghua Univ, Dept Phys, Beijing 100084, Peoples R China.
部门归属: [Zhang, Guang-Ming] Tsinghua Univ, Dept Phys, Beijing 100084, Peoples R China; [Lee, Dung-Hai] Univ Calif Berkeley, Dept Phys, Berkeley, CA 94720 USA; [Lee, Dung-Hai] Univ Calif Berkeley, Lawrence Berkeley Lab, Div Mat Sci, Berkeley, CA 94720 USA; [Xiang, Tao] Chinese Acad Sci, Inst Phys, Beijing 100190, Peoples R China; [Xiang, Tao] Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China
英文摘要: We show that there is a topological (Berry phase) term in the non-linear sigma model description of the SO(5) spin chain. It distinguishes the linear and projective representations of the SO(5) symmetry group, in exact analogy to the well-known theta-term of the SO(3) spin chain. The presence of the topological term is due to the fact that pi(2)(SO(5)/SO(3) x SO(2)) = Z. We discuss the implication of our results on the spectra of the SO(5) spin chain, and connect it with a recent solvable SO(5) spin model which exhibits valence bond solid ground state and edge degeneracy. (c) 2011 Elsevier B.V. All rights reserved.
资助者: DOE [DE-AC02-05CH11231]; NSF-China; MOST, China
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000288412100007
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14350
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Topological term in the non-linear σ model of the SO(5) spin chains.pdf(181KB)----开放获取View Download

Recommended Citation:
Lee, DH,Zhang, GM,Xiang, T. Topological term in the non-linear sigma model of the SO(5) spin chains[J]. NUCLEAR PHYSICS B,2011,846(3):607-615.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Lee, DH]'s Articles
 [Zhang, GM]'s Articles
 [Xiang, T]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Lee, DH]‘s Articles
 [Zhang, GM]‘s Articles
 [Xiang, T]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Topological term in the non-linear σ model of the SO(5) spin chains.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace